# SDR ASAA2014102309473

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,712 hours, 2,458 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R2 Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT ILLUMINATED TWICE IN FLIGHT, R2 SIDE, PERFORMED QRH. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 30-41/801 FOUND R2 WINDOW SENSOR WIRING LOOSE. SECURED, NO HELP.  SWAPPED TO SPARE SENSOR IAW W/D 30-41-11 PAGE 1.1 SHEET 1. R2 HEAT CHECKED OK IAW 30-41-00-710-801. GROUND VERIFIED CHECKED OK.
